# SDR GTIA021136

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAS EXPOSED INTERNAL HONEYCOMB STRUCTURE.  FS 1249, LBL 35.  REPAIRED DAMAGED AREA IN CABIN FLOOR PANEL.
